MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm) does not stay on when undocked and only stays on when is docked.According to the customer, they put in known working batteries into the unit; however, the issue remained.The customer also tested the batteries from this unit with another bsm and that unit worked when undocked.Technical support (ts) informed the customer that they may send in the unit for repair or attempt to repair it themselves.Ts provided the customer with the necessary part number.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore a root cause could not be determined.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 11/19/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 11/21/2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 11/24/2025 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
 
Event or Problem Description
The customer reported that this bedside monitor (bsm) does not stay on when undocked and only stays on when is docked.There was no patient injury reported.

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23635252
Report Number8030229-2025-05675
Device Sequence Number18720548
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown